# SDR ASOA202110130183

- Difficulty date: July 13, 2021
- Submitted: October 13, 2021
- Operation: Air carrier
- Aircraft: N846HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500855
- Aircraft time: 31,370 hours, 29,027 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Part number: 14521026403SD
- Part serial: NSN
- Condition: Frayed
- Location: Rudder
- Part time: 3,139 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT HAND RUDDER CONTROL CABLE FRAYED AND PULLY DAMAGED.
